MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS
Catalog Number 0066813
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Transfusion Reaction (4596)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No specific root cause or defect was identified; however, it appears that the anti-lea was very weakly reactive.There is no specific action that users are expected to take to mitigate the reported device failure/malfunction other than to ensure that preventative maintenance is performed as indicated in the instrument instructions.No product or samples were returned to immucor to allow for further investigation.No instrument problem was identified.The immucor internal reference for the associated record is (b)(4).
 
Event or Problem Description
On (b)(6) 2025 a customer reported an unexpected negative antibody screen result with capture-r ready-screen 3 on an echo lumena instrument.Customer reported a hemolytic transfusion reaction was observed.

Brand Name
CAPTURE-R READY-SCREEN 3
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
Manufacturer (Section G)
IMMUCOR, INC.
3130 gateway drive
norcross 30071
MDR Report Key22719142
Report Number1034569-2025-00020
Device Sequence Number15876095
Product Code QHT
UDI-Device Identifier10888234001461
UDI-Public10888234001461
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
102707
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2025
Device Catalogue Number0066813
Device Lot NumberR733
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient SexMale
Patient Weight75 KG